# SDR DALA2019070504049

- Difficulty date: July 4, 2019
- Submitted: July 7, 2019
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 64,412 hours, 8,197 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 31AB INOPERATIVE. RE-SECURED LIGHT CONNECTOR AT THE WALL. LP 6053716.
